# SDR 2025F00209

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: General aviation
- Aircraft: N825KW
- Make and model: Boeing 717-200
- Aircraft serial: 32318
- Aircraft time: 53,933 hours, 12,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Zone 200
- Part time: 53,933 hours, 12,790 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP.28-AUG-25 LP 60909.
